A 19-year-old female asked:
Disclaimer

i was prescribed triamcinolone acetonide cream for seborrheic dermatitis around my nose. i recently got some pimples. will they go away? how long?

1 doctor answer
Dr. Jerome Litt
70 years experience Dermatology
TRIAMCINOLONE PIMPLE: IF THE PIMPLES ARE AROUND YOUR NOSE, IT MIGHT VERY WELL BE A RESULT OF THE CREAM. THEY SURE WILL GO AWAY IF YOU STOP USING THE CREAM BUT ASK YOUR DOCTOR IF YOU CAN CHANGE THE CREAM TO ANOTHER VEHICLE, LIKE A LOTION, PERHAPS . . . BEST LUCK.
Answered on Nov 28, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Deborah Ungerleider
35 years experience Pediatrics
The cream that was: prescribed for you is a steroid cream. This isn't one of the typical acne treatments, so it may be coincidence, but it also may either be that it help ... Read More
A 34-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: They are not effective.
1
1 thank
A 48-year-old member asked:
Dr. Susanne Gee
25 years experience Dermatology
No.: It is not advisable to use triamcinolone (a steroid cream) on the face. Steroids are designed to be used as temporary anti-inflammatory agents on ras ... Read More
2
2 thanks
A 43-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: It is not effective.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month